MathSciNet Relay Station
MathSciNet bibliographic data
MR758860 (86d:39016) 39C05
Cholewa, Piotr W. Remarks on the stability of functional equations. Aequationes Math. 27 (1984), no. 1-2, 76–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement